MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE 16X1 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON NEEDLE 16X1 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305197
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Material# 305197 batch# 3320201 it was reported by customer that the needles were bent and broken.Verbatim: rcc received a complaint via email.Email(s) attached we have product that is non-conforming, under complaint number (b)(4).Lot 3320201 is defective.Bent and broken needles.We would like to return all items under this lot number for credit.We have product in our jacksonville, fl location: vendor item: 305197 lot #: 3320201 qty: (b)(4).
 
Additional Manufacturer Narrative
(b)(4) follow up for device evaluation.It was reported the needles were bent and broken.To aid in the investigation, thirteen hundred samples in sealed packaging blisters were received for evaluation by our quality team.Two hundred samples were randomly selected for investigation.A visual inspection was performed, and no defects or imperfections were observed.A device history record review was completed for provided material number 305197, lot 3320201.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported defect.There were no related quality notifications.All processes and final inspections complied with specification requirements.Based on the investigation and with the returned sample analysis the symptom reported by the customer could not be confirmed.
 
Event or Problem Description
No additional information received.Material# 305197, batch# 3320201.It was reported by customer that the needles were bent and broken.Verbatim: rcc received a complaint via email.We have product that is non-conforming, under complaint number 120784.Lot 3320201 is defective.Bent and broken needles.We would like to return all items under this lot number for credit.We have product in our jacksonville, fl location: vendor item: 305197, lot #: 3320201, qty: (b)(4) each.

Brand Name
NEEDLE 16X1 RB
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19475823
Report Number1911916-2024-00397
Device Sequence Number17910347
Product Code FMI
UDI-Device Identifier30382903051978
UDI-Public(01)30382903051978
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305197
Device Lot Number3320201
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer07/12/2024
Initial Report FDA Received Date06/06/2024
Supplement Report FDA Received Date07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown